# SDR AU010216

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Aircraft: N7921
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7921 · Engine Oil Cooler
- Part: Plug
- Condition: Contaminated
- Location: Door Actuator
- Component: Engine Oil, Garrtt, 7997
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE OIL COOLER DOOR ACTUATOR PLUG CONTAMINATED.
